# SDR ASAA2015102813576

- Difficulty date: October 28, 2015
- Submitted: November 2, 2015
- Operation: Air carrier
- Aircraft: N796AS
- Make and model: Boeing 737490
- Aircraft serial: 28891
- Aircraft time: 53,952 hours, 30,524 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545800
- Condition: Damaged
- Location: Bs 257-259
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NOSE GEAR DOOR AND ADJACENT STRUCTURE DAMAGED.  ACFT GROUNDED.  INSTALLED REPAIR DOUBLER TO DAMAGED FUSELAGE SKIN AND REPLACED GEAR DOOR.
